# SDR 97FDEA00310

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163161
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0633 022, WHILE WORKING NR 0293, UPON REMOVAL OF LAV WALL HAT CHANNEL FOUND MISDRILLED HOLES AND CORROSION AT BS 344, RBL 53, WL 208 AND CORROSION AT BS 344, RBL 36, WL 208.  *S/D*  REMOVED DAMAGE, FABRICATED AND INSTALLED FLOORBEAM TOP CHORD AT BS 344, RBL 5 TO 67, WL 208 IAW FED-EX 727 SRM 27-53-007.
